MathSciNet Relay Station
MathSciNet bibliographic data
MR2373592 (2008k:34128) 34C07 (34C23 34C25 37G10)
Mañosas, F.; Villadelprat, J. The bifurcation set of the period function of the dehomogenized Loud's centers is bounded. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1631–1642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement